# SDR 20001109SH021

- Difficulty date: October 16, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N546QS
- Make and model: Braero HAWKER1000
- Aircraft serial: 259046
- System (JASC): 3340 · Exterior Lighting
- Part: Connector
- Part number: 1480703
- Condition: Melted
- Location: Radome
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE TAXI LIGHTS CONNECTOR DESIGNATOR NTD, HAVE BEEN FOUND MELTED TOGETHER AND SIGNS OF ARCING (INTERNALLY).  THE PINS TO THIS CONNECTOR ARE EXPOSED TO MOISTURE IN THE RADOME.  CONNECTOR IS LOCATED IN THE VICINITY OF OXYGEN BOTTLES.  (X)
